# SDR DXTA200702140

- Difficulty date: April 25, 2007
- Submitted: April 26, 2007
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 5,785 hours, 3,487 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF (FLAPS FAIL) CAS MESSAGE CAME ON AFTER TRYING TO RETRACT THE FLAPS.  FLAPS FAILED AT 15 DEGREES, FLAPS WILL NOT RESET.  [SUP 05-02-07]  REMOVED & REPLACED FLAP CONTROLLER & PDU IAW CE750 AMM 27-50-00 AND 27-52-00. OPERATIONAL CHECK GOOD WITH NO FURTHER DEFECTS NOTED IAW CE750 AMM 27-50-00.
